| Catalog Number |
STT-OM-001 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a pairing issue occurred.It was indicated that the patient used an expired product, which is misuse of the device.Performance data was reviewed.A pairing issue was not found within the investigation window.The allegation was not confirmed.However, signal loss over one hour was found in connection to the reported allegation.The probable cause of the signal loss could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).